# SDR SWAA2023033019173

- Difficulty date: March 20, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 56,643 hours, 33,854 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-22 CENTER CABIN FLOOR PANEL 231XF HAS PULLED COMPOSITE FIBERS ON UPPER SURFACE.<[01] EVALUATED PANEL 231XF AND FOUND AREA OF PULLED FIBERS ON UPPER SURFACE. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 53-00-50-2R-1 PAR 1A. CLEAN AND PREP FOR REPAIR. IAW B737-700 SRM 53-00-50-2R-1 PAR3 A;C;E&F. VERIFY MATERIALS. BMS 8-201 (A166822); BMS 9-3 (A162523). IAW B737-700 SRM 53-00-50-2R-1 TABLE 201. BOND REPAIR. NEED OK TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR. IAW B737-700 SRM 53-00-50-2R-1 PAR 3K-M.;[04] REPAIRED DAMAGED PLIES ON UPPER SURFACE OF PANEL 231XF. IAW B737-700 SRM 53-00-50-2R-1; SRM 53-00-50-2R-0.;[05] VERIFIED STEPS 3-4
